http://dx.doi.org/10.2139/ssrn.1611648">
 

Document Type

Journal Article

Department/Unit

Department of Economics

Title

A new pseudo-bayesian model with implications to financial anomalies and investors’ behaviors

Language

English

Publication Date

2010

Source Publication Title

Journal of Behavioral Finance

Volume

13

Issue

2

Start Page

93

End Page

107

Publisher

Taylor & Francis

ISSN (print)

15427560

ISSN (electronic)

15427579

This document is currently not available here.

Share

COinS